# SDR DALA2024082908531

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 10,113 hours, 4,610 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 2 UPPER FWD SURFACE FOUND WITH CORROSION AND BLENDED PER AMDS W/C 5742-01028-02A, REQUIRES NDT INSPECTION TO CHECK FOR SIGNS OF CRACKS. REMOVED CORROSION FROM SURFACE BY BLENDING FROM MECHANICAL MEANS . OH 2217529 PERFORMED HFEC ON SLAT TRACK AT BLENDED AREA IAW ANDTP BD500-A-J51-01-20-01AAA-353A-A NO DEFECTS NOTED QC5256 723771. (LP# 0527820)
